# SDR SWIA200515824

- Difficulty date: June 12, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 4,880 hours, 4,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM ANGLE AT FS 621.00 RT IS CRACKED, ITEM FOUND AT C CHECK INSPECTION.  REPAIRED CRACKED FLOOR SUPPORT ANGLE IAW CRJ REO 601R-53-61-117 REV "B".
